教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:The partial inverse nodal problem for differential pencils on a finite interval
學年108
學期1
出版(發表)日期2019/09/01
作品名稱The partial inverse nodal problem for differential pencils on a finite interval
作品名稱(其他語言)
著者Y. P. Wang; Yiteng Hu; Chung-Tsun Shieh
單位
出版者
著錄名稱、卷期、頁數Tamkang Journal of Mathematics 50(3), p.307-319
摘要n this paper, the partial inverse nodal problem for differential pencils with real-valued coefficients on a finite interval \([0,1]\) was studied. The authors showed that the coefficients \((q_{0}(x),q_{1}(x),h,H_0)\) of the differential pencil \(L_0\) can be uniquely determined by partial nodal data on the right(or, left) arbitrary subinterval \([a,b]\) of \([0,1].\) Finally, an example was given to verify the validity of the reconstruction algorithm for this inverse nodal problem.
關鍵字Inverse nodal problem;differential pencil;potential;twin-dense nodal subset;arbitrary interval
語言英文
ISSN0049-2930
期刊性質國內
收錄於ESCI;
產學合作
通訊作者Y.P. Wang
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!